# SDR IPXA2022112288362

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 79,008 hours, 17,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAR1 DOOR PNEUMATIC CYLINDER PRESSURE LOW.SERVICED DOOR PNEUMATIC CYLINDER IAW AMM 12-25-04-3.
